Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 265621, 11 pages
http://dx.doi.org/10.1155/2014/265621
Research Article

Stability and Linear Quadratic Differential Games of Discrete-Time Markovian Jump Linear Systems with State-Dependent Noise

College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao 266590, China

Received 7 July 2014; Accepted 6 September 2014; Published 23 November 2014

Academic Editor: Ramachandran Raja

Copyright © 2014 Huiying Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huiying Sun, Meng Li, Shenglin Ji, and Long Yan, “Stability and Linear Quadratic Differential Games of Discrete-Time Markovian Jump Linear Systems with State-Dependent Noise,” Mathematical Problems in Engineering, vol. 2014, Article ID 265621, 11 pages, 2014. https://doi.org/10.1155/2014/265621.